Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Pain under the rib cage. Prescribed with tramadol, codine injection for pain. Suggestions?

since Sunday I have had a pain under my rib cage on the left side . I have been prescribed tramadol by my gp. the pain didn't ease so went to A &E my urine showed trace of blood with protein my bloods however was clear. I had a codine injection for pain, but even though the pain is not as bad as soon as I eat the pain brings tears to my eyes and hurts also when I cough, sneeze and even yawn
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics
Allergist and Immunologist 's  Response
IF THE PAIN IS NOT SUBSIDING WITH THESE PAIN KILLERS
YOU HAVE TO UNDERGO TESTS TO DIAGNOSING THE CONDITION
IT CAN BE KIDNEY STONES GALL BLADDER STONES APPENDICITIS
OR CAN BE CARDIAC SYMPTOMPS
GET ULTRA SOUND ABDOMEN FOR KUB AND APPENDIX
ALL BLOOD TESTS
ECG ECHO
TO DIAGNOSE THE PROBLEM AND TREAT ACCORDINGLY
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor